# SDR UALA2012020900782

- Difficulty date: February 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 62,071 hours, 22,937 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Leaking
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FWD GALLEY DRAIN LINE HAS LEAK.  CLEAN UP BELLY AREA OF WATER.  LEAK ONLY COMES FROM FWD GALLEY SINK.  LEAK IS COMING FROM PREVIOUS REPAIR ON FITTING BELOW FLOOR BOARD FEW INCHES FROM FUSELAGE SKIN.  REPLACED DRAIN LINE ABOVE GALLEY FLOORBOARD PER IPC, LEAK CHK OKAY.
